Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 276, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 4, 2016, 11:06 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2016, 11:06 PM CDT (04:06 UTC)
- Expired
- Jul 5, 2016, 12:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 11:07 PM CDT | TSTM WND DMG | 1 W Millsap, TX | LARGE TREE BEACH FELL ONTO HOUSE, THROUGH ROOF AND CEILING. SEVERAL OTHER TREES DOWNED, A/C UNIT DISLODGED |
| Jul 4, 11:28 PM CDT | TSTM WND DMG | 5 S Weatherford, TX | TREES DOWNED ALONG TIN TOP HIGHWAY NEAR MONTGOMERY LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2633 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 18.1
The text
As transmitted.
501
WUUS54 KFWD 050406
SVRFWD
TXC363-367-050500-
/O.NEW.KFWD.SV.W.0276.160705T0406Z-160705T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MINERAL
WELLS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
COOL AROUND 1110 PM CDT.
WEATHERFORD AND HUDSON OAKS AROUND 1150 PM CDT.
ANNETTA AROUND 1155 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLSAP
AND ANNETTA NORTH.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 376 AND 414.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3293 9816 3293 9762 3256 9772 3256 9807
3253 9807 3252 9829
TIME...MOT...LOC 0405Z 290DEG 24KT 3279 9807
HAIL...<.75IN
WIND...60MPH
$$
STALLEY3 follow-up statements
442
WWUS54 KFWD 050429
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT MON JUL 4 2016
TXC363-050437-
/O.CAN.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PALO PINTO TX-
1129 PM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3293 9806 3293 9762 3256 9772 3256 9807
TIME...MOT...LOC 0427Z 288DEG 26KT 3271 9784
$$
TXC367-050500-
/O.CON.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PARKER TX-
1129 PM CDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PARKER COUNTY...
AT 1127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERFORD...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WEATHERFORD AND HUDSON OAKS AROUND 1140 PM CDT.
ANNETTA AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLSAP
AND ANNETTA NORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3293 9806 3293 9762 3256 9772 3256 9807
TIME...MOT...LOC 0427Z 288DEG 26KT 3271 9784
HAIL...<.75IN
WIND...60MPH
$$
STALLEY651 WWUS54 KFWD 050441 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1141 PM CDT MON JUL 4 2016 TXC367-050500- /O.CON.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/ PARKER TX- 1141 PM CDT MON JUL 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHEASTERN PARKER COUNTY... AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANNETTA...OR NEAR WEATHERFORD...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... ANNETTA AROUND 1145 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ANNETTA NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM WINDOWS. && LAT...LON 3282 9789 3280 9765 3256 9772 3256 9797 TIME...MOT...LOC 0440Z 290DEG 24KT 3268 9774 HAIL...<.75IN WIND...60MPH $$ STALLEY
230
WWUS54 KFWD 050452
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT MON JUL 4 2016
TXC367-050501-
/O.EXP.KFWD.SV.W.0276.000000T0000Z-160705T0500Z/
PARKER TX-
1152 PM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3282 9789 3280 9765 3256 9772 3256 9797
TIME...MOT...LOC 0448Z 290DEG 24KT 3268 9774
$$
STALLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:53 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 4, 6:53 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 653 PM CDT MON JUL 4 2016 .AVIATION... /00Z TAFs/ Concerns...MVFR stratus again tonight and potential for convection after 03Z in the DFW Metroplex. Coverage of thunderstorms west of North Texas this evening is much lower than this time yesterday, but there are still indications that additional convection will develop west of the DFW airports through 03Z as a shortwave moves into the region. These storms could impact the Metroplex airports between 03-07Z with threats for lightning and gusty winds. Otherwise, the main concern overnight is the potential for MVFR stratus. The chances for MVFR cigs is highest at KACT but is expected to be relatively short- lived as strong southwest winds above the surface will likely push the stratus east of the airport. Will prevail BKN025 at KACT from 09-12Z. For the Metroplex airports, will tempo for BKN020 between 10-13Z. South winds at 10-15 kts will prevail through the night. Wind speeds will increase to 13-17 kts with gusts up to 25 kts during the day on Tuesday. JLDunn && .PREV DISCUSSION... /ISSUED 313 PM CDT MON JUL 4 2016/ The clouds associated with overnight/morning convection have been slow to clear today and this was keeping afternoon temperatures a bit cooler than anticipated. It was still hot and humid this afternoon and many heat index values topped the century mark at 3 pm, especially across the western zones. The morning convection and clouds have also limited early afternoon convection. However, we are growing a bit more concerned about the short wave that is currently rotating out of the Four Corners region. It is likely that storms will develop in West Texas late this afternoon as this feature moves east and interacts with a weak cold front. These storms will have a potential to move into the western portions of North Texas this evening. We don't feel storms will be as extensive as they were last night since the large scale forcing will be weaker and most likely displaced a bit farther north than last night. However, the wind profile depicted on the 18Z FWD sounding shows descent low level turning and 20 to 30 knots of mid level flow so it is possible that any storms that develop may be able to sustain themselves for a long period of time and will have some strong wind and hail potential. Precipitable water values remain high so locally heavy rainfall will also be possible. Upper level high pressure will ease into the region from the west on Tuesday and this will bring mostly rain-free and hot weather through the weekend. The upper ridge will remain somewhat flat through early next week as multiple upper level troughs move across the northern half of the CONUS. Therefore, temperatures should remain hot but not record breaking with highs mainly in the 90s. We will leave the heat advisory in place through Tuesday but not extended through the week at this time since slightly drier air the second half of the week may keep heat index values below criteria. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 97 79 98 79 / 30 20 5 0 0 Waco 79 97 79 98 77 / 10 5 5 0 0 Paris 76 93 76 95 77 / 30 20 5 0 0 Denton 78 96 78 97 78 / 30 10 5 0 0 McKinney 78 95 78 96 78 / 30 20 5 0 0 Dallas 81 97 80 98 79 / 30 20 5 0 0 Terrell 78 94 78 96 77 / 30 20 5 0 0 Corsicana 78 96 79 97 78 / 20 10 5 0 0 Temple 77 96 78 97 77 / 5 5 5 0 0 Mineral Wells 77 98 77 99 76 / 30 10 5 0 0 && .FWD Watches/Warnings/Advisories... Heat Advisory until 8 PM CDT Tuesday for TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 82/77
Hazardous weather outlook, Jul 4, 10:56 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1056 PM CDT MON JUL 4 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1056 PM CDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT NORTH OF A GOLDTHWAITE TO WACO TO PALESTINE LINE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE NOT EXPECTED THROUGH SUNDAY. HEAT INDEX VALUES EACH DAY WILL RISE TO BETWEEN 100 AND 108 DEGREES BY MID AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JLDUNN
In the hours before
Local storm report, Jul 4, 10:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL BRECKENRIDGE 32.75N 98.90W
07/04/2016 E1.00 INCH STEPHENS TX LAW ENFORCEMENTSpecial weather statement, Jul 4, 10:09 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON JUL 4 2016
TXZ116-050345-
PALO PINTO TX-
1009 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR PALO PINTO COUNTY UNTIL 1045 PM
CDT...
AT 1008 PM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY
MOVING INTO PALO PINTO COUNTY FROM A SEVERE STORM IN STEPHENS
COUNTY. THE OUTFLOW BOUNDARY WAS MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW
BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GRAFORD...GORDON...POSSUM KINGDOM STATE PARK...STRAWN AND
MINGUS.
LAT...LON 3295 9858 3295 9843 3301 9842 3300 9805
3251 9807 3251 9857
TIME...MOT...LOC 0308Z 268DEG 32KT 3294 9855 3272 9856 3253 9863
JLDUNNSpecial weather statement, Jul 4, 10:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT MON JUL 4 2016
TXZ100-101-050400-
JACK TX-YOUNG TX-
1024 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND JACK COUNTIES
UNTIL 1100 PM CDT...
AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY
MOVING ACROSS THE NORTHEAST PORTIONS OF YOUNG COUNTY AND INTO JACK
COUNTY. THIS BOUNDARY WAS MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS BOUNDARY. IN
ADDITION...STRONG WINDS MAY OCCUR NEAR A DECAYING THUNDERSTORM WEST
OF GRAHAM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...OLNEY...BRYSON AND NEWPORT.
LAT...LON 3340 9842 3346 9841 3347 9798 3344 9798
3343 9792 3300 9792 3301 9843 3296 9843
3296 9854 3315 9857 3339 9877
TIME...MOT...LOC 0322Z 241DEG 41KT 3334 9869 3318 9851 3302 9840
JLDUNNSpecial weather statement, Jul 4, 10:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT MON JUL 4 2016
TXZ116-117-050445-
PALO PINTO TX-PARKER TX-
1043 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARKER AND PALO PINTO
COUNTIES UNTIL 1145 PM CDT...
AT 1042 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF GRAFORD...OR 17 MILES WEST OF MINERAL WELLS...MOVING
EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...GRAFORD...GORDON...COOL...POOLVILLE...MINERAL
WELLS STATE PARK...STRAWN...MILLSAP AND MINGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3301 9843 3300 9781 3256 9784 3256 9807
3252 9807 3251 9851
TIME...MOT...LOC 0342Z 274DEG 26KT 3283 9837
STALLEYSpecial weather statement, Jul 4, 10:51 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1051 PM CDT MON JUL 4 2016 TXZ105-120-121-050445- ROCKWALL TX-HUNT TX-KAUFMAN TX- 1051 PM CDT MON JUL 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUNT...ROCKWALL AND NORTHERN KAUFMAN COUNTIES UNTIL 1145 PM CDT... AT 1051 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HEATH...OR OVER ROCKWALL...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROWLETT...ROCKWALL...TERRELL...FORNEY...ROYSE CITY...HEATH...FATE...TALTY... QUINLAN...HAWK COVE...MOBILE CITY...MCLENDON-CHISHOLM...OAK RIDGE AND LAWRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3278 9652 3298 9651 3298 9607 3252 9608 TIME...MOT...LOC 0351Z 290DEG 24KT 3288 9646 STALLEY
Special weather statement, Jul 4, 11:04 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT MON JUL 4 2016
TXZ130-141-050500-
COMANCHE TX-ERATH TX-
1104 PM CDT MON JUL 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE AND ERATH
COUNTIES UNTIL MIDNIGHT CDT...
AT 1103 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF HUCKABAY...OR 14 MILES WEST OF STEPHENVILLE...MOVING
EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...DUBLIN...DE LEON...MORGAN MILL AND HUCKABAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3230 9847 3251 9847 3251 9807 3208 9787
3185 9834 3216 9874
TIME...MOT...LOC 0403Z 290DEG 24KT 3229 9844
STALLEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:31 PM CDT | Special Weather Statement | FWD | Eastland | 29 min |
| Jul 4, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 36 min |
| Jul 4, 7:52 PM CDT | River Flood Warning | FWD | Navarro | 37 hr |
| Jul 4, 8:30 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Jul 4, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 61 min |
| Jul 4, 9:15 PM CDT | Special Weather Statement | FWD | Stephens | 30 min |
| Jul 4, 9:19 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 41 min |
| Jul 4, 9:36 PM CDT | Special Weather Statement | FWD | Young | 24 min |
| Jul 4, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Young | 41 min |
| Jul 4, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 39 min |
| Jul 4, 10:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Jul 4, 10:24 PM CDT | Special Weather Statement | FWD | Jack | 36 min |
| Jul 4, 10:43 PM CDT | Special Weather Statement | FWD | Palo Pinto | 62 min |
| Jul 4, 10:51 PM CDT | Special Weather Statement | FWD | Rockwall | 54 min |
| Jul 4, 11:04 PM CDT | Special Weather Statement | FWD | Erath | 56 min |
| Jul 4, 11:09 PM CDT | Special Weather Statement | FWD | Ellis | 66 min |
| Jul 4, 11:31 PM CDT | Special Weather Statement | FWD | Hood, Parker, Somervell, Tarrant | 59 min |
| Jul 4, 11:37 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 38 min |
| Jul 5, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 48 min |
| Jul 5, 12:20 AM CDT | Special Weather Statement | FWD | Dallas | 55 min |
| Jul 5, 12:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 65 min |
| Jul 5, 1:04 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jul 5, 1:21 AM CDT | Special Weather Statement | FWD | Rockwall | 54 min |
| Jul 5, 1:25 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jul 5, 3:57 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Jul 5, 4:31 AM CDT | Special Weather Statement | FWD | Palo Pinto | 59 min |
| Jul 5, 5:04 AM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| Jul 5, 8:18 AM CDT | River Flood Warning | FWD | Dallas | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.